# SDR ABXA20241121229

- Difficulty date: February 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,409 hours, 24,263 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTED RIGHT ENGINE DURING TAXI . GOT 2 HUNG STARTS. N 2 MAX WAS 40. QRC DID NOT FIX IT(APU AIR DUCT PRESS LOW)  AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC .AND DEFERRED APU AIR  FOR DEPARTURE IAW ABX-49-11-1-1 .AND RETURNED AC TO SERVICE.
